# SDR CALA2018032100957

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D532039920001
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHEAR TIE AT FRAME 30,  STRINGERS 42 - 43L WAS CORRODED.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-75-11-911-001, AND NTM 51-10-01.
